« Previous Page

Medicines That Can Cause Weakness or Fatigue

Medicines That Can Cause Weakness or Fatigue

Many prescription and nonprescription drugs can cause weakness and fatigue. A few examples are:

  • Antianxiety medicines.
  • Antidepressants.
  • High blood pressure medicines.
  • Statin medicines for high cholesterol.

If you think a prescription or nonprescription medicine may be causing your weakness or fatigue, call your doctor.

By Healthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical Reviewer David Messenger, MD
Current as of June 4, 2014

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2014 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

× Alternate Text